MathSciNet Relay Station
MathSciNet bibliographic data
MR2041267 (2005c:37060) 37D50 (37A25 37J10)
Markarian, Roberto Billiards with polynomial decay of correlations. Ergodic Theory Dynam. Systems 24 (2004), no. 1, 177–197.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement